Jump to content
CrazyBoards.org

Recommended Posts

  • Little frustrated. Doctor asking tons of questions, group therapy 3x a week...........this is a big commitment time wise. 
  • BUt all weve done med wise is upp my seroquel 100mg in 4 weeks, i dunno i dont get it, i feel like if things are getting better why not try something else, they are getting better slowly, but he thinks its all therapy i need.........meanwhile i told him i think i need both, but mainly meds adjusted, and that my therapist, pcp and other doctors said the saem.........so i keep going and doing all this therapy and the meds stay the same
  •  

Share this post


Link to post
Share on other sites

Seroquel is kinda slow as far as APs go...maybe a little more time to prove your point. That sucks tho I'm sorry things are so rough 

Share this post


Link to post
Share on other sites

If the intensive therapy works then maybe they can decrease your med load. That would be good news.

Share this post


Link to post
Share on other sites
31 minutes ago, Blahblah said:

@looking for answers Do you think it's the therapy or the meds that are mainly helping? Sounds like the Seroquel has helped you regain some stability. Will you increase it or try to add on another antidepressant?

Both but more the seroquel. But he keeps wanting to not up or add anything. Also told me average length of stay in iop is2-6 weeks. For me they estimate 3-4 months. Keep telling me I need more therapy. Don’t get me wrong the therapy helps. But I know I need more meds 

Share this post


Link to post
Share on other sites

IM actually a bit frustrated im the only one dx with bipolar, and have unsteady moods. My meds stayed the same for 4 weeks. Everyone else has anxiety and MDD dx. LIterally every person has had at least 2 med changes in 4 weeks. 

I just dont get it..........

Share this post


Link to post
Share on other sites

One of the first things I told my Pdoc was that I would not do well with a medication that made me gain weight.  I have a history of disordered eating, and while I'm mostly okay with my bigger (healthy but not my firm and trim ideal)  body now, I would not do well with a medication that made me gain weight.  He wanted to start me on depakote, but changed it to lamictal because it's more weight neutral.  Make sure your pdoc is on the up and up. Generic lamictal is dirt cheap, so a less scrupulous doc might avoid it.  

That said, I do also take seroquel.  I was immediately worried about my research, which told me that it could lead to muscle weakness and weight gain.  I am also athletic (rock climbing and trail running is how I learned to accept my body as muscular and strong, rather than waifishly thin.)   My pdoc gave me the scrip and told me "I think this will help dial back your irritability, but if you don't like the side effects, you can just stop taking it.  We'll check in at your next appointment.  

Share this post


Link to post
Share on other sites

@looking for answers How are you feeling today? Any better or the same? What is the plan for your meds as far as dosage, how many you will try/be on? Do you think that the dx of Bipolar is correct or do you feel it is mixed anxiety & depression?

Share this post


Link to post
Share on other sites

I have no idea what the plan is. I feel better today than you for asking the past two days were very bad.. right now they just plan to adjust the seroquel leave lithium alone. I kinda feel like it’s anxiety and depression but little success with that med class.

what do u mean how many will I try??

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×